# SDR DHLA2009743DH590

- Difficulty date: November 13, 2008
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN BS 783 LBL62 OVERWING STUB BEAM AND SUPPORT ANGLE WITH DOUBLE HOLES.  REPLACED STUB BEAM CHORD AND NESTED ANGLES AT BS 783 BETWEEN LBL 70.5 AND LBL 45 IAW B727 SRM 51-10-1 PARA 7A.
